# SDR 05FDEA00071

- Difficulty date: January 11, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720E PLUS 12 - BS, STR 23R CORROSION.  CORROSION 100 PERCENT IN MATERIAL REMOVED AND REPLACED STRINGER PER SRM 53-10-2 AND 51-10-2.
